Metric dimension and its variations of chain graphs

K. Arathi Bhat, Shahistha Hanif, G. Sudhakara

Research output: Contribution to journalArticlepeer-review

Abstract

Chain graphs and threshold graphs are characterized as graphs with the largest spectral radius among all connected bipartite graphs (former one) and all connected graphs (latter one) with prescribed order and size. In this article, we derive results on the metric dimension of chain and threshold graphs. We present an algorithm which returns a chain graph (if one exists) having specified order and metric dimension. We define the restricted threshold dimension of chain graphs which minimizes the metric dimension of graphs obtained by adding edges while keeping the nesting property and bipartiteness. We also derive related results.

Original languageEnglish
Pages (from-to)809-821
Number of pages13
JournalProceedings of the Jangjeon Mathematical Society
Volume24
Issue number3
DOIs
Publication statusPublished - 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Metric dimension and its variations of chain graphs'. Together they form a unique fingerprint.

Cite this